# SDR DXTA200500749

- Difficulty date: June 1, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N867QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258576
- Aircraft time: 2,285 hours, 1,631 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 2,264 hours, 1,692 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 8975131
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O RT ENGINE FUEL ANNUNICATOR ILLUMINATED.  REMOVED RT ENGINE FUEL FILTER ELEMENT, P/N NR 897513-1 AND FILTER HOUSING O-RING P/N NR M25988/1-134 AND INSTALLED NEW FILTER AND O-RING, SAME P/N NRS.  RAN ACFT RT ENGINE FOR 25 MINUTES AND NO RT ENGINE FUEL ANNUNCIATOR CAME ON, LEAK  CHECK OF FILTER HOUSING, FITTINGS, AND LINES GOOD.  NO LEAKS NOTED.  WORK PERFORMED IAW HONEYWELL LIGHT MM.
